MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/089198870001300406

Медицинская библиотека · Journal of geriatric psychiatry and neurology · 2000

Quetiapine for hypnogogic musical release hallucinations.

David R R, Fernandez H H

СтатьяПеревод в очереди

Аннотация

Musical release hallucinations are complex auditory phenomena, affecting mostly the deaf geriatric population, in which individuals hear vocal or instrumental music. Progressive hearing loss from otosclerosis disrupts the usual external sensory stimuli necessary to inhibit the emergence of memory traces within the brain, thereby "releasing" previously recorded perceptions. Responses to conventional antipsychotic agents have been variable and extrapyramidal and other side effects have limited their use. We report the first case of hypnogogic release hallucinations successfully treated with the atypical antipsychotic quetiapine. The patient is an 88-year-old woman with progressive deafness who complained of hearing the piano, drums, or a full orchestra every time she was about to fall asleep. She accused her neighbor of hosting loud parties. Physical, neurologic, and psychiatric examination and work-up were unremarkable. She was treated with low-dose quetiapine affording near total resolution of hallucinations without adverse effects.

Для цитирования: David R R, Fernandez H H. Quetiapine for hypnogogic musical release hallucinations.. Journal of geriatric psychiatry and neurology. 2000. DOI: 10.1177/089198870001300406.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.